# SDR 08FDEA04512

- Difficulty date: October 23, 2008
- Submitted: November 13, 2008
- Operation: Air carrier
- Aircraft: N578FE
- Make and model: Doug MD-11F
- Aircraft serial: 48458
- Aircraft time: 47,916 hours, 12,664 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AFA77751
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO BETWEEN LT STA 5-123 TO 1541 LONGERON 48 HAS CORROSION.  REMOVED AND FOUND EXCEED LIMITS AS PER SRM 53-00-01 FIGURE 4 VOLUME I.  ORIGINAL THICKNESS = 0.130", MATERIAL REMOVED = 0.060  INCH, MATERIAL REMAINING = 0.070  INCH, LONGERON FABRICATED AS PER DRAWING NR AFA7755, LONGERON 48 LEFT CARRIED REPAIR AS PER SRM 53-10-00 FIGURE 2 VOLUME I AND SRM 51-33-01 VOLUME II.  FABRICATED LONGERON 48 LEFT FROM STA 5-123 TO 1541 REMOVED AND REPLACED AS PER SRM 53-10-00 FIGURE 2 VOLUME I AND SRM 51-33-01 VOLUME II.  THIS REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
